# SDR CALA2019012500148

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 92,605 hours, 16,702 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 568129115002
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PUMP R AFT EICAS STATUS MSG. COMPLIED WITH REQUIREMENTS PER AMM 28-22-05-400-801 STEPS 15 THRU 18. RPL R AFT BOOST PUMP MOTOR IMPELLER PER AMM 28-22-05-000-801 AND AMM28-22-05-400-801. OPERATED PUMP OP CHKED NORMAL, NO STATUS MESSAGE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1262019  SN OFF 0440. C/W CDCCL REQUIREMENTS FOR BONDING JUMPER INSTALL AND SECURITY AND SEALANT AND RESISTANCE CKS OK. IPC REFERENCE # 28-22-05-01  MOTOR, AY-MAIN OFF 27-2821-9-0001 0440 ON 25-2822-9-0009 2276. PRECAUTIONARY SWING SHIFT R&E REPLACED CB E27 ON THE 210 PANEL. RPL R AFT BOOST PUMP FUEL PRESSURE SWITCH PER AMM28-42-01-000-80 1 REMOVAL, AND 28-42-01-420-801 INSTALLED. OP CHK AND LEAK CHK GOOD.
